RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2014, Volume 14, Issue 3, Pages 83–94 (Mi vngu347)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Solvability of the Cauchy Problem for a Polynomial Difference Operator

M. S. Rogozina

Siberian Federal University, Krasnoyarsk

Abstract: In this paper we consider a variant of the Cauchy problem for a polynomial difference operator. A formula representing the solution to the problem via its fundamental solution is obtained, the conditions for its solvability are given. In particular, in two-dimensional case a rather simple condition in terms of coefficients of the operator symbol is proved. Besides that, a recurrence relation for principal minors of the matrix corresponding to the difference operator is obtained.

Keywords: difference operator, fundamental solution.

Full text: PDF file (233 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 213:6, 887–896

UDC: 517.55, 519.111.1
Received: 03.03.2013

Citation: M. S. Rogozina, “On the Solvability of the Cauchy Problem for a Polynomial Difference Operator”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014), 83–94; J. Math. Sci., 213:6 (2016), 887–896

Citation in format AMSBIB
\Bibitem{Rog14}
\by M.~S.~Rogozina
\paper On the Solvability of the Cauchy Problem for a Polynomial Difference Operator
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2014
\vol 14
\issue 3
\pages 83--94
\mathnet{http://mi.mathnet.ru/vngu347}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 213
\issue 6
\pages 887--896
\crossref{https://doi.org/10.1007/s10958-016-2749-6}


Linking options:
  • http://mi.mathnet.ru/eng/vngu347
  • http://mi.mathnet.ru/eng/vngu/v14/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marina S. Rogozina, “On the correctness of polynomial difference operators”, Zhurn. SFU. Ser. Matem. i fiz., 8:4 (2015), 437–441  mathnet  crossref
    2. Marina S. Apanovich, Evgeny K. Leinartas, “Correctness of a two-dimensional Cauchy problem for a polynomial difference operator with constant coefficients”, Zhurn. SFU. Ser. Matem. i fiz., 10:2 (2017), 199–205  mathnet  crossref
    3. M. S. Apanovich, E. K. Leinartas, “On correctness of Cauchy problem for a polynomial difference operator with constant coefficients”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 26 (2018), 3–15  mathnet  crossref
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:145
    Full text:36
    References:36
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021